# SDR HALA9800091

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Failed
- Location: Nr 1 Pneu System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLT 25 - LOS - NR 1 MANIFOLD FAIL LIGHT ILLUMINATED DURING CLIMB.  PERFORMED ABNORMAL PROCEDURE.  SUPPLY SELECTOR AND PACK OFF.  LIGHT DIDN'T GO OUT WITH SYSTEM UNPRESSURIZED AND PNEU TEMPERATURE BELOW 120 DEGREES.  LEFT SYSTEM UNPRESSURIZED AND DEACTIVATED FAULTY WARNING SYSTEM.  PULLED MANIFOLD FAILURE DET LT LOOP 1 C/B.  (M)
